MAUDE Adverse Event Report: BELLCO SRL CLEARUM HS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE

BELLCO SRL CLEARUM HS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE
Model Number IBP4371
Medical Device Problem Codes Defective Component (2292); Biocompatibility (2886); Connection Problem (2900)
Health Effect - Clinical Code Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, at 8:02 am on (b)(6) 2025, a patient with chronic renal insufficiency-uremia was given hemodialysis treatment using a hemodialysis filter.The extracorporeal circulation line was given a 0.9% sodium chloride 1000 ml (milliliters) pre-filled line.After the air was exhausted, the patient was put on the machine for hemodialysis treatment.At 09:39 p.M., the patient began to experience unbearable muscle spasms in both lower limbs.As advised by the doctor, 50% glucose (20 ml) + 10 ml of 10% calcium gluconate was slowly administered intravenously.The dialyzer was found to be damaged and exuded.The blood was immediately returned, and the dialyzer was replaced to continue dialysis.After returning blood, the patient¿s symptoms were alleviated.The patient¿s original dialysis prescription set the total amount of ultrafiltration at 4 hours of treatment to be 1500 ml.At this time, the machine showed that the total amount of ultrafiltration was 510 ml, but the patient¿s body weight showed that the actual ultrafiltration volume reached 1700 ml.After the patient was on the machine again, the total amount of ultrafiltration was reduced to 800 ml.No blood transfusion was required.

Brand Name
CLEARUM HS
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE
Manufacturer (Section D)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT  41037
Manufacturer (Section G)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT   41037
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21662837
Report Number1000312731-2025-00003
Device Sequence Number8346941
Product Code KDI
UDI-Device Identifier08051736004147
UDI-Public08051736004147
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K193542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBP4371
Device Catalogue NumberIBP4371
Device Lot Number2406000186
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date03/21/2025
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age64 YR
Patient SexUnknown